MathSciNet Relay Station
MathSciNet bibliographic data
MR1861087 (2002i:58038) 58J50 (35P15 47F05 58J05)
Ouhabaz, El Maati The spectral bound and principal eigenvalues of Schrödinger operators on Riemannian manifolds. Duke Math. J. 110 (2001), no. 1, 1–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement